# SDR DALA2017090506626

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT FITTING STA 344 LBL 58 AT PAX CABIN FLOOR STRUCTURE. MAINTENANCE REPLACED FLOOR SUPPORT FITTING PER SRM 51-40-02.
